0
TECHNICAL BRIEFS

A Note on Helmholtz’s Theorem for Piecewise Differentiable Functions in Infinite Domains

[+] Author and Article Information
P. C. Chou

Wave Propagation Research Center, Drexel Institute of Technology, Philadelphia, Pa.

H. Kiesel

Mathematics Department, Drexel Institute of Technology, Philadelphia, Pa.

J. Appl. Mech 37(1), 195-196 (Mar 01, 1970) (2 pages) doi:10.1115/1.3408435 History: Received April 14, 1969; Revised August 04, 1969; Online July 12, 2010

First Page Preview

View Large
First page PDF preview
FIGURES IN THIS ARTICLE
Copyright © 1970 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In